Об асимптотической нормальности в одном обобщении задачи Реньи.

Research output: Contribution to journalArticle

Abstract

In this present paper we consider one generalization of the well-known problem of random filling a segment of large length with unit intervals. On the segment [0, x], if x ≥ 1, in accordance with the distribution law Fx we will place an open interval of unit length. Fx is the distribution of the left end of the unit interval, which is concentrated on the segment [0, x - 1]. Let the first allocated interval take the place of (t, t + 1) and divide the segment [0, x] into two parts [0, t] and [t + 1, x], which are further filled independently of each other according to the following rules. On the segment [0, t] a point t<sub>1</sub> is selected randomly in accordance with the law Ft, and the interval (t<sub>1</sub>, t<sub>1</sub> + 1) is placed. A point t<sub>2</sub> is selected randomly in the segment [t + 1, x] such that u = t2 - t - 1 is a random variable distributed according to the law F<sub>x-t-1</sub>, and we place the interval (t2, t2 +1). In the same way then the newly formed segments are filled. If x <
Original languageRussian
Pages (from-to)353-362
JournalВЕСТНИК САНКТ-ПЕТЕРБУРГСКОГО УНИВЕРСИТЕТА. МАТЕМАТИКА. МЕХАНИКА. АСТРОНОМИЯ
Volume6
Issue number3
StatePublished - 2019
Externally publishedYes

Keywords

  • Asymptotic behaviour of moments
  • asymptotic normality
  • random fill
  • асимптотическая нормальность
  • асимптотическое поведение моментов
  • следствия
  • случайное заполнение

Cite this